Alka Seltzer Plus Night Cold Lemon Effervescent Tablets - 20 CT.
Each Tablet Contains: sodium (474 mg). Phenylketonurics: Contains phenylalanine (5.6 mg) per tablet. Store at room temperature. Avoid excessive heat. Misc: Aspirin (NSAID)/Pain reliever-fever reducer. Dextromethorphan hydrobromide/cough suppressant. Doxylamine succinate/antihistamine. Phenylephrine bitartrate/nasal decongestant. Nasal congestion. Cough. Runny nose. Headache & body ache. Sore throat. Parents: Learn about teen medicine abuse.
Aspirin (500 mg) (NSAID) (Nonsteroidal Anti-Inflammatory Drug). Dextromethorphan Hydrobromide (10 mg). Doxylamine Succinate (6.25 mg). Phenylephrine Bitartrate (7.8 mg).
Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, Calcium Silicate, Dimethylpolysiloxane, Docusate Sodium, Flavors, Mannitol, Povidone, Sodium Benzoate, Sodium Bicarbonate.
Adults and children 12 years and over, take 2 tablets fully dissolved in 4 oz of water at bedtime (may be taken every 4 to 6 hours). Do not exceed 8 tablets in 24 hours or as directed by a doctor. Children under 12 years, do not use.
Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include hives; facial swelling asthma (wheezing); shock. Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding.
Image may vary from actual product due to Continuous manufacturer Product updates. Information we provide is for your reference only